Hi, I have been taking antiobiotics (Erythromycin) for over 2 months now for my acne cysts. I am also on birth control. My boyfriend and I havn't been using a backup form of birth control since I've been on the antibiotics and have had unprotected sex multiple times. I have been having a large amount of moodiness (little issues get blown up and make me break down and cry) and nausea. Normally, I get my period really strong and it slowly lightens up and lasts 3-4 days, however this month when I got it, it was brown at first and it has been starting and stopping. I keep thinking my period has ended because the tampon will be completely clean, however a number of hours later or the next day I'll have more blood. I am also extremely bloated. I know that some side effects of the antibiotics cause nausea, but it seems to have just shown up 2 months later. Any ideas? I'm not sure if I'm pregnant since I seem to be on my period, but it has never been like this before.
Hi! I experienced that exact type of period when I was pregnant with my first child. I dont think that its common to have the start stop thing but I had it and my girl is just fine. I cant tell you much about the cause of it however because I was 16 at the time and didnt visit a doc until several months later. I advise you NOT to do the same! Also if you think there is a chance you should stop taking the perscriptions because they could be harmful but whatever you do you should see your doctor and find out for sure.
I took a pregnancy that afternoon and it was negative, and I seem to not be as nauseous anymore, but I'm still just physically exhausted and drained, and my lower abdomen is still bloated. I lost some weight in the last 4 months, and now my stomach looks exactly like it did 4 months ago when I was 15 pounds heavier, but my arms and legs, even my hips havnt changed at all. I should get my period in a little over a week so I guess I'll wait, I just dont understand why my abdomen, lower especially, is much much larger.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.